I have been taking Lo Loestrin Fe for about 5 months now, is my body rejecting it?

Hi. I am 25 years old and have been taking Lo Loestrin Fe for about 5 months now. Before that I had a total of 3 Nexplanons over the course of 8 years and got it removed due to bad side effects. My OB told me my body was probably just rejecting it due to the fact I had so many and wanted to put me on the pill for awhile. I have had semi-normal periods for the past 3 months or so. I took an entire pack of pills and then had an event coming up and wanted to skip my period so started my next pack and took 8 pills. I stopped the pack thinking it was time to have a period. I had unprotected sex 4 times right around the time I was supposed to be ovulating. I take my pill every day around the same time for the most part. I have now been of the pill waiting for my period to start for one week now and nothing. I took a pregnancy test and it was negative, it was one of the cheap tests though that do not give results before a missed period. Because I have skipped my period I am not sure when my expected period is supposed to start. I have a 7 year old daughter so I have been pregnant before. I am having some strange side effects though. Besides no bleeding I have had headaches on and off multiple times a day, a little bit of confusion, and diarrhea multiple times a day. My basal body temp usually falls somewhere around 97.6% and my temperature has been elevated to about 98.7% for the past 4 days now. I have had some lower back pain and neck tension but nothing severe. I also feel extremely bloated. Any advice at all would be greatly appreciated. Not sure if I should wait a little bit longer and take another pregnancy test or if maybe this is due to a hormonal imbalance since I was trying to manipulate my period. (never doing that again). I know normally any time I accidently miss a pill or I stop taking the pill I start feeling crampy and at least start spotting if not bleeding and like I said, none of that and its been a week. Thank you!

Age:25

Female

Medications: Lo Loestrin Fe

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
This is probably hormonal imbalance, however you should repeat the pregnancy test in a lab after 2 weeks to be sure
Good Luck

Dr.Honey
Member
Dr.Honey

Hi..
Thanks for the query..

It does not look like pregnancy and is probably a hormonal imbalance as you did not follow proper pattern of taking the pills..
You should have not done that without proper consultation with your Gynaecologist..
For now wait for another one week and if still there is no bleeding you should consult your Gynaecologist and get evaluated..

Hope this helps.

Dr.Honey
Member
Dr.Honey

Hi..
I would also suggest you to avoid taking any medication, take nutritious diet, sufficient rest, do moderate workout and avoid stress..

Regards.

wpDiscuz